# SDR CA990111010

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 1013800157
- Condition: Deteriorated
- Location: Brake Deice
- Part time: 154 hours
- Stage of operation: LD
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 AND NR 2 TIRES BLEW ON LANDING DUE TO BEING FROZEN. THE LEFT BRAKE DE-ICE HOSE HAD DETERIORATED FROM THE HEAT AND BROKE INTO SMALL PIECES, PLUGGING THE LINE TO THE HEAT MANIFOLDS AND LETTING BRAKE DE-ICE PRESSURE ESCAPE.
